Sur l’arithmétique des extensions galoisiennes à groupe de Galois diédral d’ordre 2p
Annales de l'Institut Fourier, Volume 19 (1969) no. 1, pp. 1-80.

This paper deals with the arithmetic of Galois extensions N/κ whose Galois group is a dihedral group D p ,p prime. The main theorem is the following (Normal basis theorem):

Let A be a principal ideal ring of characteristic O, such that A/pA is a field with p elements. Let κ be the quotient field of A,N a Galois extension of κ whose Galois group G is isomorphic to D p , and B the integral closure of A in N. Suppose furthermore that N/κ is tamely ramified, and that the ring of integers of the quadratic subfield of N possesses a normal basis over A. Then B itself possessses a normal basis over A.

We recall in the first two chapters the fundamental facts concerning Dedekind rings and group algebras over such rings.

In the third chapter, we study the ramification of dihedral extensions, and compute the discriminant.

In the fourth chapter, we extend the ground field by adjoining to it a primitive p-th root of 1, and use “Kummer theory” to obtain the structure of the ring of integers of a dihedral extension.

In the fifth chapter, we prove the existence of special bases for the ring of integers of a subfield of N of degree p over κ.

The aim of the sixth chapter is to prove the main theorem; when κ is the field of rationals numbers, this gives in the dihedral case a theorem which generalizes the well-known normal basis theorem for abelian extensions (Hilbert, theorem 132).

Nous nous occupons dans cet article de l’arithmétique des extensions galoisiennes N/κ dont le groupe de Galois est un groupe diédral D p , p premier. Le théorème fondamental est le suivant (Théorème de la base normale) :

Soit A un anneau principal de caractéristique O, tel que A/pA soit un corps à p éléments. Soit κ le corps des fractions de A, N une extension galoisienne de κ dont le groupe de Galois G est isomorphe à D p , et B la clôture intégrale de A dans N. Supposons en outre que N/κ est modérément ramifiée, et que l’anneau des entiers du sous-corps quadratique de N possède une base normale sur A. Alors B lui-même possède une base normale sur A.

Nous rappelons dans les deux premiers chapitres les résultats fondamentaux concernant les anneaux de Dedekind et l’algèbre d’un groupe sur un tel anneau.

Dans le troisième chapitre, nous étudions la ramification et calculons le discriminant.

Dans le chapitre IV, nous ajoutons au corps de base une racine p-ième primitive de l’unité, et utilisons la “théorie de Kummer” pour obtenir la structure de l’anneau des entiers d’une extension à groupe de Galois diédral.

Dans le chapitre V, nous montrons l’existence de bases particulières pour l’anneau des entiers d’un sous-corps de N de degré p sur [k].

Le but du chapitre VI est la démonstration du théorème fondamental ; quand κ est le corps des nombres rationnels, cela donne une généralisation dans le cas diédral du théorème de la base normale, bien connu pour les extensions abéliennes (Théorème 132 de Hilbert).

@article{AIF_1969__19_1_1_0,
     author = {Martinet, Jacques},
     title = {Sur l{\textquoteright}arithm\'etique des extensions galoisiennes \`a groupe de {Galois} di\'edral d{\textquoteright}ordre $2p$},
     journal = {Annales de l'Institut Fourier},
     pages = {1--80},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {19},
     number = {1},
     year = {1969},
     doi = {10.5802/aif.307},
     mrnumber = {41 #6820},
     zbl = {0165.06502},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.307/}
}
TY  - JOUR
AU  - Martinet, Jacques
TI  - Sur l’arithmétique des extensions galoisiennes à groupe de Galois diédral d’ordre $2p$
JO  - Annales de l'Institut Fourier
PY  - 1969
SP  - 1
EP  - 80
VL  - 19
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.307/
DO  - 10.5802/aif.307
LA  - fr
ID  - AIF_1969__19_1_1_0
ER  - 
%0 Journal Article
%A Martinet, Jacques
%T Sur l’arithmétique des extensions galoisiennes à groupe de Galois diédral d’ordre $2p$
%J Annales de l'Institut Fourier
%D 1969
%P 1-80
%V 19
%N 1
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.307/
%R 10.5802/aif.307
%G fr
%F AIF_1969__19_1_1_0
Martinet, Jacques. Sur l’arithmétique des extensions galoisiennes à groupe de Galois diédral d’ordre $2p$. Annales de l'Institut Fourier, Volume 19 (1969) no. 1, pp. 1-80. doi : 10.5802/aif.307. http://www.numdam.org/articles/10.5802/aif.307/

[1] Ankeny, Chowla, Hasse, “On the class number of the maximal real subfield of a cyclotomic field”, Jour. reine angew. Math. 217 (1965) 217-220. | MR | Zbl

[2] E. Artin, “Questions de base minimale dans la théorie des nombres algébriques”, Colloque du C.N.R.S. Algèbre et théorie des nombres. Paris (1949) 19-20. | MR | Zbl

[3] N. Bourbaki, “Algèbre” Chapitre V et VIII, Paris (1959).

[4] N. Bourbaki, “Algèbre commutative” Chapitre VII, Paris (1965).

[5] H. Cartan, S. Eilenberg, “Homological Algebra”, Princeton (1956). | MR | Zbl

[6] A. Chatelet, “Arithmétique des corps abéliens du troisième degré”, Annales scientifiques de l'E.N.S. 63 (1946) 109-160. | Numdam | MR | Zbl

[7] A. Chatelet, “Idéaux principaux dans les corps circulaires”, Colloque du C.N.R.S. Algèbre et théorie des nombres. Paris (1949) 103-106. | MR | Zbl

[8] H. Hasse, “Zahlentheorie”, Berlin (1963). | MR | Zbl

[9] E. Hecke, “Vorlesungen über die Theorie der algebraischen Zahlen”, Leipzig (1923), Réimpression : New-York (1948). | JFM | Zbl

[10] D. Hilbert, “Théorie des corps de nombres algébriques”, Paris (1913).

[11] M. P. Lee, “Integral representations of dihedral groups of order 2p”, Trans. Amer. Math. Soc. 110 (1964) 213-231. | MR | Zbl

[12] H.W. Leopoldt, “Uber die Hauptordnung der ganzen Elementen eines abelschen Zahlkörpers”, Jour. reine angew. Math. 201 (1959) 119-149. | MR | Zbl

[13] J. Martinet et J.J. Payan, “Sur les extensions cubiques non galoisiennes des rationnels et leur clôture galoisienne”, Jour. reine angew. Math. 228 (1967) 15-37. | MR | Zbl

[14] J. Martinet et J.J. Payan, “Sur les bases d'entiers des extensions galoisiennes et non abéliennes de degré 6 des rationnels”, Jour. reine angew. Math. 229 (1968) 29-33. | MR | Zbl

[15] E. Noether, “Normal basis bei Körpern ohne höhere Verzweigung”, Jour. reine angew. Math. 167 (1932) 147-152. | JFM | Zbl

[16] J.J. Payan, “Contribution à l'étude des corps abéliens absolus de degré premier impair”, Annales de l'institut Fourier (1965) 133-199. | Numdam | MR | Zbl

[17] J.J. Payan, “Critère de décomposition d'une extension de Kummer sur un sous-corps du corps de base”, Annales de l'E.N.S. (à paraître). | Numdam | Zbl

[18] D.S. Rim, “Modules over finite groups”, Ann. of Math. 69 (1959) 700-712. | MR | Zbl

[19] P. Samuel, O. Zariski, “Commutative algebra”, Volume 1.

[20] J.P. Serre, “Corps locaux”, Paris, Hermann (1962). | MR | Zbl

[21] R.G. Swann, “Induced representations and projective modules”. Ann. of Math. 71 (1960) 552-578. | MR | Zbl

Cited by Sources: